Institute of Information Theory and Automation

You are here

Publication details

On calculating the normal cone to a finite union of convex polyhedra

Journal Article

Outrata Jiří, Henrion R.


serial: Optimization vol.57, 1 (2008), p. 57-78

research: CEZ:AV0Z10750506

project(s): IAA1030405, GA AV ČR

keywords: limiting normal cone, convex polyhedra

abstract (eng):

The article provides formulae for calculating the limiting normal cone, introduced bz Mordukhovich, to a finite union of convex polyhedra. The results are applied to stability analysis of a special type of probabilistic constraints.

abstract (cze):

Článek poskytuje návod jak pořítat limitní (Morduchovičův) normálový kužel ke konečnému sjednocení konvexních polyedrů. Výsledky jsou použity k analýze stability speciálního typu pravděpodobnostních omezení.

RIV: BA

2012-12-21 16:10